I found this on the net and found it very interesting.
"Sudden drop in the estrogen level can show potentially adverse effects on your body. The most considerable effect is end of menses or no periods.
The cause for no periods is due to reduced estrogen levels, which are required for the stimulation of the uterus lining. Apart from ending of menses, there are some other losses due to reduced estrogen level in your body.
Spontaneous mood swings and depression is one the major risks with low estrogen levels in your body.
Your vaginal tissue can loose its elasticity and can lead to vaginal dryness due to the lower levels of estrogen production in your body.
Hot flashes and disturbed sleep with night sweats is also one of the effects of deficiency of estrogens in your body.
Lower estrogen levels are also responsible for memory diseases and there is possibly an increased risk of Alzheimer’s disease.
Changes in breast like loosing firmness can be caused due to low levels of estrogen.
Your skin can become thinner and the moisture in skin can also be decreased.
****Low bone density can lead to osteoporosis.*****
Due to low estrogen levels, the levels of cholesterol can increase which in turn increases the risk of heart diseases in you.
Loss of sexual desire is also one of effects of lower estrogen levels in your body.
You can loose some of the beneficial effects of certain tissues and organs of your body, due to decline in the production of estrogens."
It robs the body of Estrogen which is needed for many body functions.
If on this medication you need to have regular bone density exams.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2011 • 2 answers
Lupron Depot 3.75 mg - Why do I NOT see warning for women, bone loss, memory loss, fever,bone pain,?
Posted 28 May 2013 • 3 answers
Lupron Depot 11.25 mg - I have had a moderate period for 7 weeks since my 11.25mg lupron depot shot?
Posted 12 Jul 2014 • 1 answer
Posted 30 Apr 2015 • 1 answer
Posted 3 Nov 2015 • 2 answers